# SDR ASAA2019090130613

- Difficulty date: September 1, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 26,457 hours, 8,607 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Alternator
- Part number: 5108461
- Part serial: A88651
- Condition: Faulty
- Location: Nr 1 Eec
- Part time: 28,471 hours, 8,238 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78273000 FOUND SHORT TIME FAULT ON #1 ENGINE MSG# 73-11281 EEC CHANNEL IS NOT ENERGIZED WITH THE ALTERNATOR VOLTAGE ON FLT LEG #3. GROUNDED - YES. REMOVED AND REPLACED ENG #1 EEC ALTERNATOR REF AMM 73-21-08-400-801-F00. EEC BITE CHECK, NO FAULTS. COMPLETED INSTALLATION AND OPS CKS OF #1 ENG EEC ALTERNATOR PER AMM 73-21-08-400-801. LEAKS AND OPS CKS OK -EEC CKS OK -NO FAULTS AFTER ENG RUN.
